# SDR EOO2003F00000

- Difficulty date: February 24, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N90431
- Make and model: Hughes 369D
- Aircraft serial: 1100833D
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Bracket
- Part number: 369A7701
- Condition: Cracked
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GOVERNOR BELLCRANK BRACKET CRACKED.  (SOR 300199 DATED 02/24/2003) A LEAK WAS SPOTTED COMING FROM UNDER THE GOV. BELCRANK BRACKET 369A7701.  PART WAS REMOVED AND SUBSEQUENT INSPECTION REVEALED IT WAS CRACKED NEAR ONE OF THE BOLT HOLES.  REPLACED UNIT.
